# SDR REXA2014040400350

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 24,317 hours, 21,665 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT, CO-PILOT & FLIGHT ATTENDANT LIFE VESTS TORN.  R & R PILOT, CO-PILOT & FLIGHT ATTENDANT LIFE VESTS IAW AMM 25-61-03.
